# SDR TWRA97113

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK AT JFK, FOUND EMERGENCY EXIT LIGHT FORWARD OF 5L DOOR INOP.  REPAIRED BROKEN WIRE, OPS CHECKS NORMAL PER MM 33-51-00 PAGE 501.  (M)
